# SDR CALA2025081107532

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 39,656 hours, 14,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 EMERGENCY EXIT AISLE LIGHT FELL OFF.  REATTACHED RED LENS TO SEAT 20A.  NO DAMAGE NOTED, OK FOR SERVICE.
